# SDR IXXA2022112402

- Difficulty date: October 26, 2022
- Submitted: November 24, 2022
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 107,293 hours, 23,704 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T138212
- Condition: Cracked
- Location: Zone 200
- Part time: 107,293 hours, 23,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME STA 903.5 RBL 89 INNER CHORD IS CRACKED. REF FAS WO FS220060 NON-ROUTINE 00115
